You could be reading the full-text of this article now if you...

If you have access to this article through your institution,
you can view this article in

Striking Follicular Eruption to Pegylated Liposomal Doxorubicin

Dai, Julia BS; Micheletti, Robert MD; Rosenbach, Misha MD; Chu, Emily Y. MD, PhD

American Journal of Dermatopathology:
doi: 10.1097/DAD.0000000000000077
Brief Report
Abstract

Abstract: The adverse effects of pegylated liposomal doxorubicin are primarily cutaneous. The majority of these cutaneous side effects manifest as palmar–plantar erythrodysesthesia, whereas few reports of other cutaneous reactions exist in the literature. The authors report a case of an exuberant follicular eruption in a patient treated with pegylated liposomal doxorubicin. This case also highlights the potential mechanism underlying this unusual histological and clinical reaction.

Author Information

Department of Dermatology, Hospital of the University of Pennsylvania, Philadelphia, PA.

Reprints: Robert Micheletti, MD, Department of Dermatology, Hospital of the University of Pennsylvania, 2 Maloney, 3600 Spruce Street, Philadelphia, PA 19104 (e-mail: robert.micheletti@uphs.upenn.edu).

The authors declare no conflicts of interest.

© 2014 by Lippincott Williams & Wilkins.